# SDR R61A201906160627

- Difficulty date: June 16, 2019
- Submitted: June 16, 2019
- Operation: Air carrier
- Aircraft: N447YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000463
- Aircraft time: 11,148 hours, 7,548 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Frames 74-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - RH I/B SEAT TRACK FR74/84 HAS THE FOLLOWING DISCREPANCIES,  CORROSION - FR75, FR80,  FR81, FR82, FR83. REPLACED R/H I/B SEAT TRACK BETWEEN FRAMES 74 AND 84 PER REF SRM 51-40-02, 51-23-04.
